Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 9, 2016Hall County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 9, 2016, 5:45 PM EDT for Hall County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2016, 5:45 PM EDT (21:45 UTC)
Expired
Jul 9, 2016, 6:15 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA

County Hall County, GA

The radar

The Atlanta radar (KFFC), 142 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1465 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

139 
WWUS82 KFFC 092145
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT SAT JUL 9 2016
 
GAZ023-092215-
HALL GA-
545 PM EDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL COUNTY UNTIL
615 PM EDT...

AT 545 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLERMONT...OR 9 MILES
NORTHEAST OF GAINESVILLE...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...LULA...CLERMONT AND MURRAYVILLE. 

LAT...LON 3450 8378 3451 8370 3448 8365 3443 8362
      3442 8362 3441 8365 3439 8366 3436 8367
      3434 8365 3428 8376 3442 8393 3450 8384
      3450 8379 3452 8379
TIME...MOT...LOC 2145Z 309DEG 14KT 3442 8376 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 3:50 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 9, 3:50 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
350 PM EDT SAT JUL 9 2016

.SHORT TERM /Tonight through Sunday Night/...
Showers and thunderstorms across the area this afternoon.
Expecting these storms to continue to develop through 00z Sun then
diminish through 04z with the loss of daytime heating. Still
expecting some more SWAs and warning to be issues through the
evening hours...but the diurnally driven instabilities and PWs
have peaked across the area so should see things diminish slowly
through tonight. Moisture continues to increase across the area
as another wave moves in from the west Sunday so increased pops a
bit...but still in the chance category. With the increased
chances of precipitation expected Sunday temps will not be as warm
as they were expected to day. Heat indices stay below heat
advisory thresholds so will not be issuing another statement for
tomorrow. All in all we should see another day of afternoon and
evening showers and thunderstorms with some isolated strong to
severe storms occurring.

01

.LONG TERM /Monday through Saturday/...
No major changes made to the extended forecast. The long term
period begins with a continued weakness in mid level ridge along
with enhanced deep layer moisture contributing to higher rain
chances. This is even true into the overnight period as disturbed
pattern requires low end chance pops through Mon morning. Weak
upper low remains just west of the area through mon afternoon but
there is a shift in deep layer moisture axis to the north and this
is where highest pop axis should reside.

This trend continues into Tue as mid level low shears out as it
lifts north taking the deep layer moisture with it. Highest pops
remain over the northern tier but less than Monday and activity
continues to become less organized in nature and more typical
summertime activity.

This trend of climo pops continues through Wed but there looks to
be more mid level impulse driven activity for the end of the week
and into next weekend. For now...kept all pops in the chance
category but should trends in models continue...could certainly
see the need for some likely pops with subsequent forecasts.

NListemaa

&&

.AVIATION...
18Z Update...
Showers and Thunderstorms across the area this
afternoon. These storms have not affected any of the TAF sites
yet but Im sure they will before the evening is over. Ceilings and
VSBYs are mainly VFR but expecting to MVFR reading in and around
convective activity through 04z. Winds expected top stay mainly
out of the W to NW at 10kt or less. Will see some higher gust in
and around TSRA development. VFR conditions expected through the
period, with mainly SCT- BKN CU late morning through evening. WSW-
WNW winds will increase to 8-10kt by mid morning with gusts to
16-20kt. Storm chances high enough this afternoon to include a
PROB30 TSRA for generally 21-02z, though TS/RA could start as
early as 18z. Have included VCSH for CSG after 18z to accompany
the TEMPO, and may need to follow suit with the other sites later.

//ATL Confidence...18Z Update...
High confidence on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  95  71  93 /  30  40  30  30
Atlanta         75  91  73  90 /  40  40  30  40
Blairsville     66  86  65  86 /  30  30  30  40
Cartersville    71  90  69  90 /  40  40  30  50
Columbus        75  93  74  92 /  40  50  40  40
Gainesville     73  90  72  89 /  30  30  30  40
Macon           74  95  73  95 /  40  50  30  30
Rome            72  91  69  90 /  30  40  30  50
Peachtree City  72  91  70  90 /  40  50  40  40
Vidalia         76  96  75  95 /  30  40  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening FOR THE FOLLOWING
ZONES: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford...
Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock...
Houston...Jasper...Jefferson...Johnson...Jones...Laurens...
Macon...Marion...Monroe...Montgomery...Morgan...Oglethorpe...
Peach...Pulaski...Putnam...Schley...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Twiggs...
Upson...Warren...Washington...Webster...Wheeler...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...01
LONG TERM....NListemaa
AVIATION...01
Hazardous weather outlook, Jul 9, 11:15 AM EDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 AM EDT SAT JUL 9 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1115 AM EDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS
OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND LINGER WELL INTO
THE EVENING HOURS. A FEW OF THESE STORMS COULD BECOME STRONG TO
SEVERE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL HAVE THE
POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. LOCALLY
HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES WILL BE ALSO BE
POSSIBLE.

HEAT INDICES OF 105 TO 108 DEGREES ARE EXPECTED ACROSS PORTIONS
OF CENTRAL GEORGIA THROUGH THE EARLY EVENING HOURS. A HEAT
ADVISORY HAS BEEN ISSUED THROUGH 8 PM FOR THIS AREA. PLEASE SEE
WEATHER.GOV/ATLANTA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND
CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG TO ISOLATED
SEVERE DURING THE AFTERNOON AND EVENING... WITH THE MAIN THREATS
BEING GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 9, 5:15 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT SAT JUL 9 2016

GAZ085-086-092145-
JOHNSON GA-EMANUEL GA-
515 PM EDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON AND NORTHWESTERN
EMANUEL COUNTIES UNTIL 545 PM EDT...

AT 515 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTH OF
ADRIAN...OR 8 MILES SOUTHEAST OF WRIGHTSVILLE...MOVING EAST AT 25
MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
KITE...BLUNDALE...DELLWOOD...MEEKS AND SCOTT.

LAT...LON 3255 8267 3261 8267 3263 8272 3266 8274
      3281 8251 3277 8246 3276 8243 3277 8242
      3274 8237 3264 8234
TIME...MOT...LOC 2115Z 249DEG 20KT 3266 8260
Local storm report, Jul 9, 5:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     NORTH HIGHLANDS         32.85N  83.62W
07/09/2016                   BIBB               GA   911 CALL CENTER

            A TRAFFIC LIGHT WAS BLOWN DOWN AT NORTH AVENUE AND GRAY
            HIGHWAY.

&&

EVENT NUMBER FFC1600496

RWILLIS
Special weather statement, Jul 9, 5:30 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT SAT JUL 9 2016

GAZ108-092200-
WILCOX GA-
530 PM EDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR WILCOX COUNTY UNTIL 600 PM EDT...

AT 530 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROCHELLE...OR 9 MILES
WEST OF ABBEVILLE...MOVING EAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ABBEVILLE...ROCHELLE...PINEVIEW...PITTS...ANTIOCH CHURCH...CEDAR
CREEK... POPE CITY...PLEASANT VIEW...SEVILLE AND BROWNING.

LAT...LON 3191 8361 3212 8361 3213 8355 3212 8344
      3213 8341 3213 8336 3210 8336 3210 8332
      3209 8332 3208 8330 3205 8331 3202 8329
      3201 8330 3200 8328 3199 8329 3195 8326
      3195 8324 3190 8320
TIME...MOT...LOC 2130Z 257DEG 21KT 3203 8346
Local storm report, Jul 9, 5:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND DMG     VINEVILLE               32.85N  83.66W
07/09/2016                   BIBB               GA   911 CALL CENTER

            TREES WERE BLOWN DOWN ON VINEVILLE AVENUE.

&&

EVENT NUMBER FFC1600497

RWILLIS
Special weather statement, Jul 9, 5:33 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT SAT JUL 9 2016

GAZ108-092145-
WILCOX GA-
533 PM EDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILCOX COUNTY UNTIL
545 PM EDT...

AT 533 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
ABBEVILLE...MOVING EAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BROWNING.

LAT...LON 3185 8336 3191 8336 3193 8323 3191 8322
      3190 8320 3189 8320 3187 8318 3185 8318
      3185 8321 3184 8321
TIME...MOT...LOC 2133Z 268DEG 7KT 3189 8326
Special weather statement, Jul 9, 5:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT SAT JUL 9 2016

GAZ023-092215-
HALL GA-
545 PM EDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL COUNTY UNTIL
615 PM EDT...

AT 545 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLERMONT...OR 9 MILES
NORTHEAST OF GAINESVILLE...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...LULA...CLERMONT AND MURRAYVILLE.

LAT...LON 3450 8378 3451 8370 3448 8365 3443 8362
      3442 8362 3441 8365 3439 8366 3436 8367
      3434 8365 3428 8376 3442 8393 3450 8384
      3450 8379 3452 8379
TIME...MOT...LOC 2145Z 309DEG 14KT 3442 8376

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:11 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Towns, Union34 min
Jul 8, 8:45 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Towns, Union, White30 min
Jul 8, 8:58 PM EDTSpecial Weather StatementFFCFloyd32 min
Jul 8, 9:17 PM EDTSpecial Weather StatementFFCFannin28 min
Jul 8, 11:01 PM EDTSpecial Weather StatementFFCTaliaferro, Warren29 min
Jul 8, 11:14 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren46 min
Jul 9, 12:00 AM EDTSpecial Weather StatementFFCGlascock45 min
Jul 9, 12:07 AM EDTSpecial Weather StatementFFCCatoosa, Dade53 min
Jul 9, 12:16 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield44 min
Jul 9, 12:59 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield46 min
Jul 9, 1:35 AM EDTSpecial Weather StatementFFCFannin, Gilmer, Lumpkin, Union25 min
Jul 9, 2:00 AM EDTSpecial Weather StatementFFCTowns, White45 min
Jul 9, 3:42 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 39 more16 hr
Jul 9, 12:26 PM EDTSpecial Weather StatementFFCFloyd34 min
Jul 9, 12:45 PM EDTSpecial Weather StatementFFCEmanuel30 min
Jul 9, 1:03 PM EDTSpecial Weather StatementFFCBartow27 min
Jul 9, 1:09 PM EDTSpecial Weather StatementFFCWilkinson36 min
Jul 9, 1:27 PM EDTSpecial Weather StatementFFCHarris33 min
Jul 9, 1:27 PM EDTSevere Thunderstorm WarningFFCWashington, Wilkinson33 min
Jul 9, 1:39 PM EDTSpecial Weather StatementFFCPaulding36 min
Jul 9, 1:47 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot28 min
Jul 9, 2:01 PM EDTSpecial Weather StatementFFCLaurens29 min
Jul 9, 2:06 PM EDTSpecial Weather StatementFFCBibb24 min
Jul 9, 2:16 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot29 min
Jul 9, 2:23 PM EDTSpecial Weather StatementFFCHaralson, Polk37 min
Jul 9, 2:30 PM EDTSpecial Weather StatementFFCLaurens30 min
Jul 9, 2:30 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee45 min
Jul 9, 2:34 PM EDTSpecial Weather StatementFFCUpson26 min
Jul 9, 2:39 PM EDTSevere Thunderstorm WarningFFCMeriwether, Talbot, Upson32 min
Jul 9, 2:49 PM EDTSpecial Weather StatementFFCEmanuel26 min
Jul 9, 2:53 PM EDTSpecial Weather StatementFFCWashington37 min
Jul 9, 2:58 PM EDTSpecial Weather StatementFFCMarion32 min
Jul 9, 3:02 PM EDTSpecial Weather StatementFFCMonroe28 min
Jul 9, 3:06 PM EDTSpecial Weather StatementFFCChattahoochee24 min
Jul 9, 3:19 PM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe26 min
Jul 9, 3:24 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Taylor30 min
Jul 9, 3:32 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe31 min
Jul 9, 3:41 PM EDTSpecial Weather StatementFFCPeach34 min
Jul 9, 3:51 PM EDTSpecial Weather StatementFFCEmanuel24 min
Jul 9, 4:05 PM EDTSpecial Weather StatementFFCBaldwin, Jones25 min
Jul 9, 4:07 PM EDTSpecial Weather StatementFFCDodge38 min
Jul 9, 4:22 PM EDTSpecial Weather StatementFFCSumter23 min
Jul 9, 4:25 PM EDTSpecial Weather StatementFFCPutnam35 min
Jul 9, 4:48 PM EDTSpecial Weather StatementFFCLaurens27 min
Jul 9, 4:50 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Pulaski40 min
Jul 9, 4:58 PM EDTSpecial Weather StatementFFCHancock47 min
Jul 9, 5:06 PM EDTSpecial Weather StatementFFCHeard24 min
Jul 9, 5:15 PM EDTSpecial Weather StatementFFCJohnson30 min
Jul 9, 5:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Jul 9, 5:33 PM EDTSpecial Weather StatementFFCWilcox12 min
Jul 9, 5:47 PM EDTSevere Thunderstorm WarningFFCTelfair43 min
Jul 9, 6:19 PM EDTSpecial Weather StatementFFCJasper26 min
Jul 9, 6:44 PM EDTSpecial Weather StatementFFCSpalding31 min
Jul 9, 6:48 PM EDTSpecial Weather StatementFFCButts27 min
Jul 9, 6:57 PM EDTSpecial Weather StatementFFCButts33 min
Jul 9, 7:00 PM EDTSevere Thunderstorm WarningFFCCoweta, Harris, Meriwether, Troup3 min
Jul 9, 7:05 PM EDTSevere Thunderstorm WarningFFCButts, Jasper40 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.